Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pediatrics
Volume 2013, Article ID 823469, 3 pages
http://dx.doi.org/10.1155/2013/823469
Case Report

Psoriasiform Drug Eruption Associated with Sodium Valproate

1Division of Pediatric Neurology, Department of Pediatrics, Cukurova University, 01180 Adana, Turkey
2Department of Dermatology, Cukurova University, 01180 Adana, Turkey

Received 30 June 2013; Accepted 6 August 2013

Academic Editors: A. C. Lee and A. E. Scaramuzza

Copyright © 2013 Gulen Gul Mert et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gulen Gul Mert, Faruk Incecik, Suhan Gunasti, Ozlem Herguner, and Sakir Altunbasak, “Psoriasiform Drug Eruption Associated with Sodium Valproate,” Case Reports in Pediatrics, vol. 2013, Article ID 823469, 3 pages, 2013. https://doi.org/10.1155/2013/823469.